# SDR DL72S952482

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NUMEROUS TEMP REPAIRS ON FWD B/B LWR SKIN STA 480 TO 680.  INSTALLED AND FABRICATED NEW SKIN PANELS PER SRM 53-30-3.
